top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. We are working exceptionally hard to process orders and respond to customer enquiries as quickly as possible. Unfortunately it is currently taking a little longer to process and dispatch orders than usual, so please allow 2-3 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

If you have symptoms of coronavirus stay at home and self-isolate for 10 days.
For information about coronavirus please click here.

Keep well and stay safe.


This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Paracetamol 2+Months 120mg/5ml Oral Suspension 100ml - Strawberry

Product code: 6328363
  • General Sales List Medicine
£2.49
(incl VAT)
Generic Product - brands may vary. If you have a brand preference please contact us before ordering and leave a comment on your order.

Paracetamol 2+Months 120mg/5ml Oral Suspension helps to ease and relieve mild to moderate pain as well as such conditions as headache, toothache, earaches, teething, sore throat, colds & influenza, aches and pains, and lower fever.
  • 100ml.
  • For effective fever and pain relief.
  • Suitable for those over 2 months over.
  • Strawberry flavour.
  • Sugar free.
Directions for Use:
Please carefully read packaging and enclosed leaflet before use.
For oral use. Shake bottle well before each use. Only use the enclosed to measure the appropriate dose - big spoon = 5ml, small spoon = 2.5ml.

AgeDose
2-3 months for pain & other cause of
fever if your baby weighs over 4kg &
was born after 37 weeks
1x 2.5ml. If necessary give a second
dose after 4-6 hours
Do not give to babies less than 2 months of age.
Leave at least 4 hours between doses.
Do not give more than 2 doses. If still feverish consult your doctor or pharmacist.
3-6 months1x 2.5ml up to 4 times a day.
6-24 months1x 5ml up to 4 times a day.
2-4 years1x 5ml and 1x 2.5ml up to 4 times a day.
4-6 year2x 5ml up to 4 times a day.
Do not give more than 4 doses within any 24 hour period.
Leave at least 4 hours between doses.
Do not give for more than 3 days without consulting your doctor or pharmacist.

Do not take if you/your child:
  • have every had a bad reaction to any of the ingredients.
  • are taking any other product containing paracetamol.
  • are between 2-3 months old and is taking this medicine for other causes of pain and fever and:
    • weigh less than 4 kg.
    • was born before 37 weeks.
Cautions:
  • If in any doubt if this product is correct for you or your baby consult your doctor or pharmacist before use.
  • Consult your doctor or pharmacist before use if you have serious kidney/liver problems, an inherited intolerance to some sugars or are/might be pregnant or breastfeeding.
  • Consult your doctor or pharmacist before use if taking or may take any other medication including OTC and herbal medicines.
  • Adults: please be advised that this medication may be less effective if also taking oral contraceptives. Large alcohol consumption increases chances of side effects.
Ingredients:
Each 5ml of suspension contains 120mg Paracetamol.
Generic Product - ingredients vary, please refer to packaging/leaflet.
Glycerol, Polysorbate 80, Xanthan Gum (E415), Maltitol Liquid (E965), Sodium Saccharin (E954), Citric Acid Monohydrate, Sodium Methyl Parahydroxybenzoate (E219), Sodium Propyl Parahydroxybenzoate (E217), Strawberry Flavour (containing propylene glycol) and Purified Water.